IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1393 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2734    
    Printed87    
    Emailed3    
    PDF Downloaded179    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2010  |  Volume : 42  |  Issue : 2  |  Page : 108-109

Pyrazinamide induced thrombocytopenia


1 Department of Pulmonary Medicine, Charapati Sahuji Maharaj Medical University, (Erstwhile King George's Medical University), Lucknow, Uttar Pradesh, India
2 Department of Pulmonary Medicine, G.S.V.M. Medical College, Kanpur, UP, India

Correspondence Address:
Surya Kant
Department of Pulmonary Medicine, Charapati Sahuji Maharaj Medical University, (Erstwhile King George's Medical University), Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.64495

Rights and Permissions

Thrombocytopenia is an uncommon but potentially life-threatening complication of certain antitubercular drugs and is characterized by rapid destruction of platelets whenever offending drug is taken by a susceptible person. We report a case of pyrazinamide-induced thrombocytopenia in a patient receiving anti tubercular drugs.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow